# SDR NOCA01507

- Difficulty date: January 19, 2007
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767306
- Aircraft serial: 29898
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT AT DOOR 3R INOP.  RELAMPED R3 DOOR LIGHT AS PER MM 33-51-06.
